Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 88, NWS Indianapolis, IN

April 26, 20114 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 26, 2011, 11:42 PM EDT for 4 counties in Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 11:42 PM EDT (03:42 UTC)
Expired
Apr 27, 2011, 12:06 AM EDT
In force
24 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Daviess County, IN, Greene County, IN, Knox County, IN, Sullivan County, IN

The radar

The Evansville,IN radar (KVWX), 66 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1179 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

396 
WUUS53 KIND 270342
SVRIND
INC027-055-083-153-270430-
/O.NEW.KIND.SV.W.0088.110427T0342Z-110427T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1142 PM EDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
  SOUTHWESTERN GREENE COUNTY IN SOUTHWEST INDIANA...
  EASTERN KNOX COUNTY IN SOUTHWEST INDIANA...
  SOUTHEASTERN SULLIVAN COUNTY IN SOUTHWEST INDIANA...

* UNTIL 1230 AM EDT

* AT 1140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  WEST OF WASHINGTON...OR 9 MILES NORTH OF PETERSBURG...AND MOVING
  NORTH AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BRUCEVILLE AROUND 1150 PM EDT...
  BICKNELL AROUND 1155 PM EDT...
  EDWARDSPORT AROUND MIDNIGHT EDT...
  FREELANDVILLE AND PLAINVILLE AROUND 1205 AM EDT...
  SANDBORN...ELNORA AND CARLISLE AROUND 1210 AM EDT...
  PLEASANTVILLE AROUND 1215 AM EDT...
  LYONS AND PAXTON AROUND 1220 AM EDT...
  LINTON AROUND 1225 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3857 8746 3908 8739 3902 8698 3854 8725
TIME...MOT...LOC 0342Z 198DEG 35KT 3863 8732
WIND...HAIL 60MPH 1.00IN

$$

SMF
2 follow-up statements
265 
WWUS53 KIND 270403
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1203 AM EDT WED APR 27 2011

INC027-055-083-153-270430-
/O.CON.KIND.SV.W.0088.000000T0000Z-110427T0430Z/
DAVIESS-GREENE-KNOX-SULLIVAN-
1203 AM EDT WED APR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DAVIESS...NORTHEASTERN KNOX...SOUTHWESTERN GREENE AND SOUTHEASTERN
SULLIVAN COUNTIES UNTIL 1230 AM EDT...

AT MIDNIGHT EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES
NORTHWEST OF WASHINGTON...OR 16 MILES NORTHEAST OF VINCENNES...MOVING
NORTH AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SANDBORN AND ELNORA AROUND 1210 AM EDT...
  PLEASANTVILLE AROUND 1215 AM EDT...
  PAXTON AROUND 1220 AM EDT...
  LINTON AND LYONS AROUND 1225 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3872 8742 3908 8739 3902 8698 3869 8717
TIME...MOT...LOC 0403Z 198DEG 35KT 3882 8724
WIND...HAIL 60MPH 1.00IN

$$

SMF
113 
WWUS53 KIND 270406
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1206 AM EDT WED APR 27 2011

INC027-055-083-153-270416-
/O.CAN.KIND.SV.W.0088.000000T0000Z-110427T0430Z/
DAVIESS-GREENE-KNOX-SULLIVAN-
1206 AM EDT WED APR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DAVIESS...
NORTHEASTERN KNOX...SOUTHWESTERN GREENE AND SOUTHEASTERN SULLIVAN
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3872 8742 3908 8739 3902 8698 3869 8717
TIME...MOT...LOC 0406Z 198DEG 35KT 3885 8723

$$

SMF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 11:15 PM EDT, 27 minutes earlier.

Area forecast discussion, Apr 26, 11:15 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1115 PM EDT TUE APR 26 2011

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
LAST IN A SERIES OF LOW PRESSURE SYSTEMS...AND PROBABLY THE MOST
INTENSE...IS EXPECTED TO MOVE THROUGH THE LOCAL AREA ON WEDNESDAY.
IN THE WAKE OF THIS SYSTEM...HIGH PRESSURE IS EXPECTED TO BUILD INTO
THE AREA TOWARDS THE END OF THE WEEK. ANOTHER FRONTAL SYSTEM IS
EXPECTED TO MOVE THROUGH LATE IN THE WEEKEND. HIGH PRESSURE WILL
THEN BUILD IN FOR EARLY NEXT WEEK.

&&

.NEAR TERM /REST OF THIS TONIGHT/...
NEXT DISTURBANCE TO AFFECT THE AREA CURRENTLY MOVING ACROSS WRN KY.
APPEARS WARM ADVECTION AND LIFT WITH THIS NEXT FEATURE SHOULD
BEGIN IN EARNEST ACROSS THE AREA AFTER 270600Z...SO THINK THE NEXT
WIDESPREAD HEAVY RAIN THREAT WON/T ARRIVE LOCALLY UNTIL THE EARLY
MORNING HOURS ON WEDNESDAY. WILL GO WITH CHANCE OR SCATTERED POPS
UNTIL AFTER MIDNIGHT...WITH THE HIGH POPS/HEAVY RAIN THREAT DURING
THE PRE DAWN HOURS WEDNESDAY.

LOW LEVEL THICKNESSES SUGGEST THE GFS MOS LOWS TONIGHT MAY BE A BIT
ON THE COOL SIDE...ESPECIALLY CONSIDERING DEVELOPING WARM ADVECTION
PATTERN LATER TONIGHT. WILL NUDGE UP THE GUIDANCE A BIT.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
LAST...AND PROBABLY THE STRONGEST...WAVE EXPECTED TO EJECT NORTHEAST
ACROSS THE AREA WEDNESDAY AFTERNOON AND EVENING. STILL SOME VARIANCE
IN THE TRACK AND TIMING OF THE SURFACE SYSTEM...BUT THE MODELS SEEM
TO BE CONVERGING ON A TRACK ACROSS SOUTHERN ILLINOIS INTO NORTHWEST
INDIANA. WILL PROBABLY STILL BE SEEING WIDESPREAD...POTENTIALLY
HEAVY...RAINFALL INTO THE MID TO LATE MORNING HOURS ON WEDNESDAY.
MAY BE A RELATIVE LULL IN THE PRECIPITATION THREAT FROM THE LATE
MORNING INTO THE MID AFTERNOON HOURS WEDNESDAY...BEFORE A RENEWED
THREAT ASSOCIATED WITH COLD FRONT. DEEP LAYER SHEAR OVER THE WARM
SECTOR PROGGED TO BE VERY STRONG WEDNESDAY AFTERNOON...WITH GOOD
ALIGNMENT OF THE LOW AND MID LEVEL JETS...SO SEVERE POTENTIAL
CONTINUES TO BE A REAL CONCERN ON WEDNESDAY. PROXIMITY TO SURFACE
LOW TRACK MAY LIMIT THE INSTABILITY AND RESULTANT SEVERE THREAT
SOMEWHAT...ESPECIALLY OVER THE NORTHWEST ZONES.

WILL CONTINUE WITH HIGH POPS/HEAVY RAIN MENTION THROUGH WEDNESDAY.
WILL PROBABLY MENTION SEVERE FOR WEDNESDAY AS WELL...ESPECIALLY IN
THE SOUTH AND EAST. GIVEN THE FACT THAT THE COLD FRONT WILL STILL
BE IN THE PROCESS OF PUSHING THROUGH THE FORECAST AREA DURING THE
EARLY EVENING HOURS...WILL KEEP LIKELY POPS GOING INTO THE EVENING
IN THE EAST...OTHERWISE CHANCE POPS ARE IN ORDER. BACK END OF THE
LONG WAVE TROUGH MAY STILL BE IN THE AREA BY THURSDAY...SO WILL
KEEP CHANCE POPS FOR SHOWERS IN THE FORECAST AT THAT TIME. LOOKS
LIKE TROUGH WILL BE FAR ENOUGH EAST OF AREA BY THURSDAY NIGHT TO
GO DRY BY THEN.

LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR WEDNESDAY MAY BE
A LITTLE OF THE WARM SIDE BOTH WEDNESDAY AND THURSDAY. WILL NUDGE
THE GUIDANCE HIGHS DOWN A BIT IN THOSE PERIODS. GUIDANCE LOWS LOOK
REASONABLE.

&&

.LONG TERM /FRIDAY THROUGH NEXT TUESDAY/...
ENSEMBLE DATA SUGGEST A PROGRESSIVE UPPER PATTERN DURING THIS
PERIOD. SOME UPPER RIDGING SHOULD BE OVER THE AREA AT THE BEGINNING
OF THE LONG TERM AS THE MIDWEEK SYSTEM WILL BE PUSHING OFF TO THE
EAST. NEXT TROUGH SHOULD BE MOVING INTO THE GREAT LAKES AND OHIO
VALLEY LATE IN THE WEEKEND. THIS TROUGH WILL CONTINUE MOVING EAST
TOWARDS THE EAST COAST BY NEXT TUESDAY...LEAVING WEST TO NORTHWEST
UPPER FLOW IN ITS WAKE.

ENSEMBLES SUGGEST LITTLE THREAT FOR PRECIPITATION ON FRIDAY INTO
MOST OF SATURDAY WITH UPPER RIDGING MOVING THROUGH. WILL GO DRY
DURING THOSE PERIODS. WILL CONTINUE WITH CHANCE POPS FROM SATURDAY
NIGHT THROUGH SUNDAY NIGHT WITH FRONT MOVING THROUGH. SOME ENSEMBLES
SUGGEST A LINGERING PRECIPITATION THREAT INTO MONDAY...BUT GIVEN THE
PROGRESSIVE NATURE OF THE FLOW...WILL KEEP THE EARLY NEXT WEEK
PERIOD DRY FOR NOW.

&&

.AVIATION /FOR 280600Z/...
FOR WEDNESDAY...LOW PRESSURE WILL CROSS INDIANA FROM SOUTHWEST TO
NORTHWEST. WIDESPREAD THUNDERSTORMS DEVELOPING WITH CEILINGS
BECOMING IFR AT TIMES. VISIBILITIES MAINLY MVFR IN RAIN AND FOG...BUT
OCCASIONALLY IFR IN THE HEAVY RAIN AND TSTMS. THERE SHOULD BE A
LULL LATE THIS MORNING/EARLY THIS AFTERNOON IN BETWEEN WAVES
WHERE FLIGHT CATEGORIES MAY IMPROVE SOMEWHAT...AND THIS WAS
DEPICTED IN THE TAFS. LATE WED SOUTH TO SOUTHWEST WINDS WILL
INCREASE SHARPLY WITH SPEEDS 20 KNOTS AND GUSTS TO AT LEAST 30
KNOTS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...JAS
NEAR TERM...JAS/SMF
SHORT TERM...JAS
LONG TERM....JAS
AVIATION...SMF
Hazardous weather outlook, Apr 26, 7:16 PM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
716 PM EDT TUE APR 26 2011

INZ021-028>031-035>049-051-272330-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-
716 PM EDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL BE LIKELY THROUGH MIDNIGHT WITH DAMAGING
WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND
ISOLATED TORNADOES.

ADDITIONAL WIDESPREAD AND HEAVY RAINFALL WILL ARRIVE AFTER
MIDNIGHT WITH TOTAL AMOUNTS OF 1 TO 2 INCHES THROUGH WEDNESDAY
MORNING. AREAS SOUTH OF INTERSTATE 70 WILL BE MOST PRONE TO FLASH
FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 8 PM EDT
WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SEVERE THUNDERSTORMS ARE LIKELY AGAIN ON WEDNESDAY AFTERNOON AND
EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE
HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND TORNADOES. IN
ADDITION...FLASH FLOODING WILL REMAIN A THREAT...ESPECIALLY SOUTH
OF INTERSTATE 70.

ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE LATE
SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.  ADDITIONAL
ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH WEDNESDAY.

SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF FLOODING OR
SEVERE WEATHER THROUGH THE NEXT FEW DAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ052>057-060>065-067>072-272330-
CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
716 PM EDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL BE LIKELY THROUGH MIDNIGHT WITH DAMAGING
WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND
ISOLATED TORNADOES.

FLASH FLOODING WILL ALSO BE A MAIN THREAT AS ADDITIONAL RAINFALL
ARRIVES OVERNIGHT. 1 TO 2 INCHES OF RAINFALL CAN BE EXPECTED
THROUGH WEDNESDAY MORNING. A FLASH FLOOD WATCH CONTINUES THROUGH
8 PM EDT WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SEVERE THUNDERSTORMS ARE LIKELY AGAIN ON WEDNESDAY AFTERNOON AND
EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE
HAIL...FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND TORNADOES.

THE POTENTIAL FOR SIGNIFICANT WIDESPREAD FLOODING ALONG RIVERS WILL
CONTINUE WITH ANY ADDITIONAL RAINFALL ON WEDNESDAY.

ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE LATE
SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.  ADDITIONAL
ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH WEDNESDAY.

SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF FLOODING OR
SEVERE WEATHER THROUGH THE NEXT FEW DAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

TDUD

In the hours before

Local storm report, Apr 26, 8:06 PM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
806 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             4 ENE MITCHELL          38.76N 86.41W
04/26/2011  E1.00 INCH       LAWRENCE           IN   TRAINED SPOTTER

&&

SMFLECHT

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 8:26 PM EDTSevere Thunderstorm WarningINDCarroll34 min
Apr 26, 9:21 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke39 min
Apr 26, 9:34 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tippecanoe41 min
Apr 26, 11:35 PM EDTFlash Flood WarningINDDaviess, Greene, Knox, Lawrence, Martin, Monroe and 1 more5 hr
Apr 27, 12:48 AM EDTFlash Flood WarningINDBartholomew, Brown, Decatur, Jackson, Jennings5 hr
Apr 27, 1:10 AM EDTSevere Thunderstorm WarningINDDecatur, Jennings50 min
Apr 27, 2:06 AM EDTSpecial Weather StatementINDClinton, Howard, Tipton39 min
Apr 27, 5:32 AM EDTAreal Flood WarningINDBartholomew, Jackson, Jennings30 hr
Apr 27, 7:04 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Marion41 min
Apr 27, 7:05 PM EDTTornado WarningINDBoone, Hendricks, Marion40 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.